# SDR 05FDEA00128

- Difficulty date: January 19, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-200
- Aircraft serial: 21289
- Aircraft time: 49,795 hours, 35,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INTERNAL ANGLE AT NR 7 LEFT DOOR STOP HAS MECHANICAL DAMAGE (DRILLED INTO).  REMOVED AND REPLACED NR 7 LEFT DOOR STOP FITTING AS PER SRM 51-30-5, 51-30-2.
